# SDR 2023FA0000121

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Aircraft: N2246
- Make and model: Pipis VIRUS 912
- Aircraft serial: 856
- Aircraft time: 500 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: None
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACKED MUFFLER WHERE EXHAUST ENTERS FROM CYLINDERS.  DISCOVERED DURING OIL CHANGE.  HAVE ORDERED AND WILL INSTALL PIPISTREL REPLACEMENT EXHAUST SYSTEM MADE BY AKROPOVIC (TITANIUM INSTEAD OF OEM STEEL EXHAUST).  AIRCRAFT IS A 2017 PIPISTREL VIRUS WITH THE ROTAX 912UL2 ENGINE AND PIPISTREL VARIO PROPELLER.  I'M THE OWNER AND HAVE DISCOVERED PIPISTREL DOES NOT SELL STEEL EXHAUST SYSTEMS ANYMORE (DUE TO THIS CRACKING PROBLEM).
